Reply to commentaries, "on the identity of roots"

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)447-474
Number of pages28
JournalTheoretical Linguistics
Volume40
Issue number3-4
DOIs
StatePublished - Oct 1 2014

ASJC Scopus subject areas

  • Language and Linguistics
  • Linguistics and Language

Cite this

Reply to commentaries, "on the identity of roots". / Harley, Heidi B.

In: Theoretical Linguistics, Vol. 40, No. 3-4, 01.10.2014, p. 447-474.

Research output: Contribution to journalArticle

@article{3e1c604a0937474580b1d7756b8410c9,
title = "Reply to commentaries, {"}on the identity of roots{"}",
author = "Harley, {Heidi B}",
year = "2014",
month = "10",
day = "1",
doi = "10.1515/tl-2014-0024",
language = "English (US)",
volume = "40",
pages = "447--474",
journal = "Theoretical Linguistics",
issn = "0301-4428",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "3-4",

}

TY - JOUR

T1 - Reply to commentaries, "on the identity of roots"

AU - Harley, Heidi B

PY - 2014/10/1

Y1 - 2014/10/1

UR - http://www.scopus.com/inward/record.url?scp=84922067878&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84922067878&partnerID=8YFLogxK

U2 - 10.1515/tl-2014-0024

DO - 10.1515/tl-2014-0024

M3 - Article

AN - SCOPUS:84922067878

VL - 40

SP - 447

EP - 474

JO - Theoretical Linguistics

JF - Theoretical Linguistics

SN - 0301-4428

IS - 3-4

ER -